Alert archive / Texas / Tornado Warnings in 2007

Tornado Warning 1, NWS Corpus Christi, TX

March 13, 2007Bee County, Live Oak County, Texas

NWS Corpus Christi, TX issued this tornado warning at Mar 13, 2007, 6:47 PM CDT for Bee County, Live Oak County, Texas. It was in force for 28 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 13, 2007, 6:47 PM CDT (23:47 UTC)
Expired
Mar 13, 2007, 7:15 PM CDT
In force
28 min
Issued by
NWS Corpus Christi, TX
Area
Counties, with a storm outline in the text

Counties Bee County, TX, Live Oak County, TX

The radar

The Corpus Christi radar (KCRP), 87 km from the middle of the area, began a volume at 23:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 13, 7:00 PM CDTHAIL 0.54 W Normanna, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 13, 6:40 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 11.8 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2007-03-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 418 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2007-03-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 101 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
418 J/kg
Mixed-layer CIN
-134 J/kg
Mixed-layer LCL
595 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
101 m²/s²
0-3 km storm-relative helicity
111 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KCRP 132347
TORCRP
TXC025-297-140015-
/O.NEW.KCRP.TO.W.0001.070313T2347Z-070314T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
647 PM CDT TUE MAR 13 2007

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHERN BEE COUNTY IN SOUTH TEXAS
  CENTRAL LIVE OAK COUNTY IN SOUTH TEXAS

* UNTIL 715 PM CDT

* AT 644 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR OAKVILLE...
  OR ABOUT 10 MILES EAST OF THREE RIVERS...MOVING EAST AT 30 MPH.

* THE TORNADO WILL BE NEAR...
  NORMANNA...PETTUS AND 6 MILES NORTH OF BEEVILLE BY 710 PM CDT

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A 
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST 
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT WEDNESDAY MORNING 
FOR SOUTH TEXAS.

LAT...LON 2853 9811 2835 9807 2841 9757 2859 9775

$$

JM
1 follow-up statement
000 
WWUS54 KCRP 132358
SVSCRP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
657 PM CDT TUE MAR 13 2007

TXC025-297-140015-
/O.CON.KCRP.TO.W.0001.000000T0000Z-070314T0015Z/
BEE-LIVE OAK-
657 PM CDT TUE MAR 13 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR NORTHERN
BEE AND CENTRAL LIVE OAK COUNTIES...

AT 655 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED 6 MILES NORTHEAST OF
OAKVILLE...OR ABOUT 12 MILES EAST OF THREE RIVERS...MOVING EAST AT 25
MPH.

THE TORNADO WILL BE NEAR...
  NORMANNA...6 MILES SOUTH OF PETTUS AND 8 MILES NORTHWEST OF
  BEEVILLE BY 715 PM CDT

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT WEDNESDAY MORNING
FOR SOUTH TEXAS.

LAT...LON 2853 9811 2835 9807 2841 9757 2859 9775

$$

JM

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this tornado warning went out at Mar 13, 2:40 PM CDT, 4 hours 7 minutes earlier.

Area forecast discussion, Mar 13, 2:40 PM CDT, 4 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
240 PM CDT TUE MAR 13 2007

.SHORT TERM (TONIGHT THROUGH WEDNESDAY NIGHT)...AS THE UPR LOW
BEGINS TO ACCELERATE EWD TNT ACROSS THE STATE...THE POTENTIAL FOR
ADDITIONAL SVR WX AND FLASH FLOODING WL EXIST ACROSS THE CWA. WIND
SHEAR WL CONTINUE TO INCREASE TO AROUND 50 KT WHILE MID-LVL LAPSE
RATES STEEPEN. CAPES WL INCREASE TO OVER 2000 J/KG DURING THE
NIGHT...ESPECIALLY OUT WEST. WV IMAGERY INDICATED SVRL SPEED
MAXIMA AND A VORT LOBE EXPECTED TO AFFECT THE CWA TNT. WL THUS
MAINTAIN A MENTION OF SVR WX FOR THE ENTIRE CWA TNT. DEEP MOISTURE
TRANSPORT WITH PWS ABV 1.5 INCHES WL MAINTAIN A HVY RAIN THREAT.
BASED UPON CURRENT AND EXPECTED TRENDS IN MCS ACTIVITY...THE
FLOODING POTENTIAL WL BE MORE FOCUSED ACROSS THE NRN HALF OF THE
CWA. A SLY LLJ BETWEEN 25-35 KTS WL CONTINUE TO FEED COPIOUS
AMOUNTS OF MOISTURE INTO THIS PART OF THE CWA. ALSO...THIS AREA
HAS ALREADY RECEIVED SVRL INCHES OF RAINFALL SINCE YDA MORNING.
WED WL BE A TRANSITION DAY. STEEP LAPSE RATES WITH SUFFICIENT
MOISTURE WL STILL EXIST ACROSS THE ERN AREAS AS THE UPR LOW PASSES
JUST TO OUR NORTH. MAY SEE SOME MORE STRONG STRONG STORMS WITH HVY
RAIN. MEANWHILE...SUBSIDENCE AND DEVELOPING SW/W BOUNDARY LYR FLOW
ACROSS THE WEST WL END PCPN CHCS RATHER ABRUPTLY BY WED MORNING.
LINGERING RAIN CHCS WL CONTINUE ACROSS THE NERN AREAS EARLY WED
EVENING. A DRYING TREND WL GRADUALLY BECOME MORE WIDESPREAD BY WED
AFTN AND EVENTUALLY ALL AREAS WED NIGHT. KEPT THE PREVIOUS TEMP
FCST.

&&

.LONG TERM (THURSDAY THROUGH TUESDAY)...EXTENDED PERIOD BEGINS
BETWEEN SYSTEMS AS SLOW-MOVING UPPER LOW CONTINUES EAST OF THE
CWA. AS DRIER AIR FILTERS IN...WE MAY SEE SOME BREAKS IN THE
CLOUDS BY THURSDAY AFTERNOON. BREAKS MAY COME EARLIER AND MORE
OFTEN OUT WEST...WHERE TEMPERATURES COULD EASILY REACH INTO THE
90S. LOW LEVEL MOISTURE AND RECENT RAINFALL SHOULD ALLOW FOG
FORMATION AGAIN THURSDAY NIGHT INTO FRIDAY MORNING.

CONTINUING WITH PREVIOUS FORECAST REASONING TO USE CONSENSUS OF
SEVERAL MODELS TO PROJECT FRONTAL PASSAGE FRIDAY MORNING. WITH
LIMITED MOISTURE AND NEGLIGIBLE SUPPORT...WILL CONTINUE WITH DRY
FORECAST AS THE FRONT PASSES.

SURFACE HIGH BUILDS IN BEHIND THE FRONT TO BRING COOLER THAN NORMAL
TEMPERATURES EARLY IN THE WEEKEND...BUT TEMPERATURES WILL QUICKLY
REBOUND BACK ABOVE NORMALS AS FLOW TURNS BACK ONSHORE.

&&

.AVIATION...CEILINGS WL RISE ABV MVFR THRESHOLDS ACROSS MOST AREAS
THIS EVE EXCEPT ACROSS THE EXTREME NRN COUNTIES WHERE LINGERING
THUNDERSTORMS AND THICKER CLOUD CVR WL EXIST. BY MIDNIGHT...MVFR
CEILINGS WL ONCE AGAIN DEVELOP ACROSS MOST OF THE AREA. RAPID
LIFTING OF CEILINGS IS EXPECTED BURING THE MORNING HOURS ON WED AS
DRIER AIR WORKS ITS WAY IN FROM WEST. THUNDERSTORMS WL BE POSSIBLE
ACROSS THE EASTERN TAF SITES THROUGH WED AFTN AND ACROSS THE VCT
AREA THROUGH 00Z THU.

&&

.MARINE...WINDS MAY APPROACH LOW-END SCA ACROSS THE SRN BAYS AND
NEARSHORE WATERS THIS EVENING AS THE GRADIENT PICKS UP. THE
GRADIENT WL THEN WEAKEN AFTER MIDNIGHT. STILL EXPECTING 4-5 FT
SWELLS TO CONTINUE THROUGH WED.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    62  80  65  82  62  /  60  30  20  10  10
VICTORIA          61  75  60  81  59  /  80  50  20  10  10
LAREDO            64  89  66  94  62  /  60  10  10  10  10
ALICE             62  84  62  85  61  /  60  20  10  10  10
ROCKPORT          62  75  66  80  62  /  70  40  20  10  10
COTULLA           61  86  60  90  62  /  70  10  10  10  10
KINGSVILLE        62  83  64  84  62  /  60  20  20  10  10
NAVY CORPUS       63  77  67  80  65  /  60  30  20  10  10

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR THE FOLLOWING
     ZONES: ARANSAS...BEE...CALHOUN...GOLIAD...LA SALLE...LIVE
     OAK...MCMULLEN...REFUGIO...VICTORIA.

GM...NONE.

&&

MB/80...SHORT TERM
JV/71...LONG TERM
Hazardous weather outlook, Mar 13, 5:07 AM CDT, 13 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
507 AM CDT TUE MAR 13 2007

GMZ230-235-250-255-270-275-TXZ229>234-239>247-141100-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR-
COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM-
WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM-
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
507 AM CDT TUE MAR 13 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

COPIOUS MOISTURE WILL INTERACT WITH AN UPPER LEVEL DISTURBANCE
AND DAY TIME HEATING TO PRODUCE SHOWERS AND THUNDERSTORMS ACROSS
SOUTH TEXAS THIS AFTERNOON. THE STORMS MAY ORGANIZE INTO A LINE OF
STORMS TONIGHT AND SWEEP ACROSS THE AREA. SUFFICIENT SHEAR AND
INSTABILITY WILL BE IN PLACE ACROSS ALL OF SOUTH TEXAS TO ALLOW
FOR A SLIGHT RISK FOR SOME OF THESE STORMS TO BECOME SEVERE THIS
AFTERNOON AND TONIGHT...PRODUCING LARGE HAIL AND DAMAGING WINDS
GUSTS.

IN ADDITION...LOCALLY HEAVY RAINFALL OF 1 TO 3 INCHES WILL BE
POSSIBLE...RESULTING IN LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ON WEDNESDAY THE SHOWERS AND STORMS WILL BE CONFINED MAINLY
NORTHEAST OF INTERSTATE 37 AS THE UPPER LEVEL DISTURBANCE PASSES
JUST NORTH OF THE REGION. THERE MAY BE THE POTENTIAL FOR ISOLATED
STORMS ACROSS THE VICTORIA CROSSROADS AREA TO BECOME SEVERE ON
WEDNESDAY...PRODUCING LARGE HAIL. THE SHOWERS AND THUNDERSTORMS
WILL MOVE EAST OF THE REGION ON THURSDAY ALONG WITH THE UPPER
LEVEL DISTURBANCE.

ONSHORE FLOW WILL RESULT IN SMALL CRAFT ADVISORY CONDITIONS ACROSS
ALL THE WATERS SUNDAY AND MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND TONIGHT.

JR/BB

In the hours before

Special weather statement, Mar 13, 2:47 PM CDT, 4 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
247 PM CDT TUE MAR 13 2007

TXZ231>233-132030-
BEE-GOLIAD-LIVE OAK-
247 PM CDT TUE MAR 13 2007

...A STRONG THUNDERSTORM WAS AFFECTING BEE...GOLIAD AND LIVE OAK
COUNTIES...

AT 244 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES SOUTHWEST OF BEEVILLE...MOVING NORTHEAST
AT 30 MPH.

PEA SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

JM
Local storm report, Mar 13, 3:05 PM CDT, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
305 PM CDT TUE MAR 13 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0302 PM     HAIL             10 W BEEVILLE           28.41N 97.91W
03/13/2007  E0.25 INCH       BEE                TX   LAW ENFORCEMENT

            DPS OFFICER REPORTED PEA SIZE HAIL

&&

NHAMPSHIRE
Special weather statement, Mar 13, 4:22 PM CDT, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
422 PM CDT TUE MAR 13 2007

TXZ233-234-132215-
GOLIAD-VICTORIA-
422 PM CDT TUE MAR 13 2007

...STRONG THUNDERSTORMS WERE AFFECTING GOLIAD AND VICTORIA
COUNTIES...

AT 416 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 14 MILES SOUTHEAST
OF CUERO TO 12 MILES NORTHWEST OF GOLIAD...MOVING NORTHEAST AT 35
MPH.

PEOPLE IN NORTHERN GOLIAD AND NORTHERN VICTORIA COUNTIES...INCLUDING
THE CITY OF WEESATCHE...SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

SMALL HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THESE STORMS.

TE
Special weather statement, Mar 13, 5:28 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
528 PM CDT TUE MAR 13 2007

TXZ234-132330-
VICTORIA-
528 PM CDT TUE MAR 13 2007

...A STRONG THUNDERSTORM WAS AFFECTING VICTORIA COUNTY...

AT 525 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 12 MILES NORTHEAST OF NURSERY...OR 13 MILES NORTH
OF VICTORIA...MOVING NORTHEAST AT 30 MPH.

PEOPLE IN NORTHERN VICTORIA COUNTY...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

SMALL HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

TE
Special weather statement, Mar 13, 5:39 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
539 PM CDT TUE MAR 13 2007

TXZ231-232-132345-
BEE-LIVE OAK-
539 PM CDT TUE MAR 13 2007

...A STRONG THUNDERSTORM WAS AFFECTING BEE AND APPROACHING LIVE OAK
COUNTIES...

AT 535 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR WHITSETT...OR 9 MILES SOUTHEAST OF
CAMPBELLTON...MOVING EAST AT 30 MPH.

THIS STORM WILL BE NEAR...
  NELL BY 555 PM CDT.
  PAWNEE BY 600 PM CDT.

PEOPLE IN NORTHERN LIVE OAK AND NORTHWESTERN BEE COUNTIES...INCLUDING
THE CITIES OF WHITSETT...NELL AND PAWNEE...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

SMALL HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

TE
Local storm report, Mar 13, 6:26 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
626 PM CDT TUE MAR 13 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     HAIL             WHITSETT                28.62N 98.28W
03/13/2007  E0.75 INCH       LIVE OAK           TX   PUBLIC

            LOCAL GAS STATION CLERK OBSERVED PENNY SIZED HAIL

&&

JMETZ

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 13, 11:26 AM CDTSevere Thunderstorm WarningCRPMcMullen19 min
Mar 13, 12:58 PM CDTSevere Thunderstorm WarningCRPLive Oak, McMullen47 min
Mar 13, 1:05 PM CDTSevere Thunderstorm WarningCRPNueces, San Patricio25 min
Mar 13, 2:04 PM CDTFlash Flood WarningCRPMcMullen116 min
Mar 13, 2:47 PM CDTFlash Flood WatchCRPAransas, Bee, Calhoun, Goliad, La Salle, Live Oak and 3 more11 hr
Mar 13, 4:53 PM CDTFlash Flood WarningCRPMcMullen2 hr
Mar 13, 5:57 PM CDTSevere Thunderstorm WarningCRPBee, Live Oak63 min

Nearby

Tornado Warnings in Texas, 2007Every tornado warning in 2007Tornadoes in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.